# SDR 9617589996

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND THE EAR BROKEN OFF OF THE FS 889 FRAME TO FLOOR BEAM ATTACH FITTING BENEATH THE LEFT CUSP WEB.  REPLACED FITTING (P/N 3919749-1) PER SRM 51-10-2.
